# SDR DXTA2010072604176

- Difficulty date: July 23, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N897QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0014
- Aircraft time: 1,330 hours, 987 cycles
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Obstructed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

THE RT THRUST LEVER WILL NOT COME OUT OF THE IDLE POSITION WHEN TRYING TO TAXI. BOTH ENGINES RUNNING CONTROL LOCKS RELEASED.  FOUND FCU CONTROL LEVER INTERFERRING WITH AFT COWL PROP ROD WHEN STOWED ON AFT SIDE OF STOW BRACKET.  FOUND MANDATORY SB 71-4014 NOT COMPLIED WITH.  COMPLIED WITH MSB 71-4014 STEPS 1 THRU 7.  REMOVED RT LOWER COWL DOOR ATTACH BRACKET, CHECKED FOR CRACKS IN ATTACH BRACKET AND COWL DOOR SKIN USING EDDY CURRENT METHOD.  RELOCATED ATTACH BRACKET IAW SB 71-4014.  RAN ENGINES AND CHECKED THRUST REVERSER, OPS IAW AMM CH 78-30-00. OPS NORMAL.
